# SDR 85129BC

- Difficulty date: June 5, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 24,346 hours, 34,768 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 1293640315
- Condition: Loose
- Location: Master Battery
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAXI FROM GATE THE BATTERY CHARGE ANNUN ILLUM.  AC RETURNED TO GATE WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGE ANNUN ILLUM WRITEUP IS CONSIDERED A NUISANCE AND EXTREME DISTRACTION TO THE PILOT.  RESEATED A-130 PCB, OPS CHECKED GOOD.
